RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 31, Issue 1  


Arithmetic of probability distributions
I. V. Ostrovskii
3
Asymptotic expansions for the distributions of sums of independent random variables in $H$
V. V. Ulyanov
31
Gaussian distributions in the sense of Bernstein on groups
G. M. Feldman
47
Sufficient regularity conditions for Bellman–Harris branching processes
V. A. Vatutin
59
Asymptotically complete classes of tests in the multivariate case with asymptotic expansions
A. V. Bernstein
67
Graphics of random processes as random sets
N. N. Lyashenko
81
On the estimation of the rate of convergence in limit theorems for divisible statistics
G. I. Ivchenko, Yu. I. Medvedev
91
Critical branching processes with the infinite variance and the decreasing immigration
I. Rahimov
98
Transition phenomena for the final probabilities of branching processes
V. I. Sherstnev
111
On the non-parametric estimation of a regression function which is smooth on a domain in $R^k$
M. Nussbaum
118
Gihman I. I. (obituary)
126

Short Communications
Dependence of the rate of convergence in the central limit theorem on balls, centered at zero, on the covariance operator of summands
V. V. Senatov
128
The stability of decompositions in $M$-scheme
V. A. Abramov
132
The distribution of the maximum of a Gaussian process
M. A. Lifshits
134
On a regression problem for random processes
S. P. Chistyakov
142
On compound probabilistic metrics with given minimal metric
A. M. Zubkov
146
Hierarchical sequences of random variables
I. Ya. Shneiberg
147
A limit theorem for the maximum likelihood estimate of a change point
T. G. Hahubia
152
The order of normal approximation for signed linear rank statistics
M. L. Puri, T.-J. Wu
156
Vague convergence for convolutions and for infinitely divisible functions
G. Siegel
163

Summary of reports presented at session of the probability and mathematical statistics seminar at the Mathematics Institute of the Siberian section of the USSR Academy of Sciences (September–December 1984)
171
Summary of reports presented at session of the probability and mathematical statistics seminar at the Leningrad branch of the Steklov Institute of Mathematics of the USSR Academy of Sciences (September–December 1984)
178

Letters to the Editor
Letter to the editors
V. M. Kruglov, S. N. Antonov
188
Letter to the editors
V. M. Shurenkov
188

New Books
New Books
S. P. Yakovleva
189

Contents of Volumes XXVI–XXX (1981–1985)
R. I. Ivanovskaya, V. I. Khokhlov
191
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020